# SDR CALA2011112100757

- Difficulty date: November 20, 2011
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 43,652 hours, 15,210 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A917312
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT SUPPORT ANGLE BETWEEN STA 360 - 380 AND STRINGERS S27L-S26L HAS CORROSION.  REMOVED AND REPLACED SUPPORT ANGLE BETWEEN STA 360-380 AND STRINGERS 27L 26L.  REF-SRM 51-40-02.
